Numerical verification of solutions of periodic integral equations with a singular kernel

Sunao Murashige, Shin'ichi Oishi

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This paper proposes the method of numerical verification of solutions of a periodic integral equation with a logarithmic singular kernel, which is typically found in some two-dimensional potential problems. The verification method utilizes a property of the singular integral for trigonometric polynomials, the periodic Sobolev space and Schauder's fixed point theorem.

Original languageEnglish
Pages (from-to)301-310
Number of pages10
JournalNumerical Algorithms
Volume37
Issue number1-4 SPEC. ISS.
DOIs
Publication statusPublished - 2004 Dec

Keywords

  • numerical verification
  • potential problem
  • singular integral equation

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Numerical verification of solutions of periodic integral equations with a singular kernel'. Together they form a unique fingerprint.

Cite this